MathSciNet Relay Station
MathSciNet bibliographic data
MR2017864 91B62 (91B16 91B84 93B35)
Epstein, Larry G.; Schneider, Martin Recursive multiple-priors. J. Econom. Theory 113 (2003), no. 1, 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement